Alert archive / Nebraska / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 101, NWS Cheyenne, WY
NWS Cheyenne, WY issued this severe thunderstorm warning at Jun 24, 2008, 10:29 PM MDT for Morrill County, Nebraska. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 24, 2008, 10:29 PM MDT (04:29 UTC)
- Expired
- Jun 24, 2008, 11:00 PM MDT
- In force
- 31 min
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
County Morrill County, NE
The radar
The North Platte radar (KLNX), 181 km from the middle of the area, began a volume at 04:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 4.5 hours before the alert went out and 187 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 311 J/kg
- Mixed-layer CIN
- -227 J/kg
- Mixed-layer LCL
- 2232 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS55 KCYS 250430
SVRCYS
NEC123-250500-
/O.NEW.KCYS.SV.W.0101.080625T0429Z-080625T0500Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
1029 PM MDT TUE JUN 24 2008
THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL MORRILL COUNTY IN THE PANHANDLE OF NEBRASKA...
* UNTIL 1100 PM MDT
* AT 1025 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
EAST CENTRAL MORRILL COUNTY...OR 26 MILES NORTHWEST OF OSHKOSH...
AND MOVING EAST AT 22 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF EAST CENTRAL MORRILL COUNTY.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
TAKE COVER IN A STURDY STRUCTURE UNTIL THE STORM PASSES.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4177 10269 4166 10265 4155 10266 4152 10281
4175 10284
TIME...MOT...LOC 0429Z 258DEG 19KT 4164 10268
$$
WEILAND2 follow-up statements
000
WWUS55 KCYS 250442
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1041 PM MDT TUE JUN 24 2008
NEC123-250500-
/O.CON.KCYS.SV.W.0101.000000T0000Z-080625T0500Z/
MORRILL NE-
1041 PM MDT TUE JUN 24 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM MDT
FOR EAST CENTRAL MORRILL COUNTY...
AT 1040 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EXTREME EAST
CENTRAL MORRILL COUNTY...OR 23 MILES NORTHWEST OF OSHKOSH...MOVING EAST
AT 22 MPH. THE SEVERE STORM WAS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4177 10269 4166 10265 4155 10266 4152 10281
4175 10284
TIME...MOT...LOC 0441Z 258DEG 19KT 4165 10260
$$
WEILAND000
WWUS55 KCYS 250451
SVSCYS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
1051 PM MDT TUE JUN 24 2008
NEC123-250501-
/O.EXP.KCYS.SV.W.0101.000000T0000Z-080625T0500Z/
MORRILL NE-
1051 PM MDT TUE JUN 24 2008
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL MORRILL COUNTY
WILL EXPIRE AT 1100 PM MDT...
THE STORM HAS EXITED THE WARNED AREA. THEREFORE...THE WARNING WILL BE
ALLOWED TO EXPIRE.
REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE OFFICE IN
CHEYENNE AT 1-800-269-6220.
LAT...LON 4177 10269 4166 10265 4155 10266 4152 10281
4175 10284
TIME...MOT...LOC 0451Z 258DEG 19KT 4166 10253
$$
WEILANDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 24, 2:55 PM MDT, 7 hours 34 minutes earlier.
Area forecast discussion, Jun 24, 2:55 PM MDT, 7 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 255 PM MDT TUE JUN 24 2008 .SHORT TERM...TONIGHT THROUGH THURSDAY... EXPECT ISOLATED TO WIDELY SCATTERED CONVECTION OVER THE ERN CWA THIS EVENING THOUGH COVERAGE AND INTENSITY SHOULD BE LESS AS BETTER INSTABILITY LOOKS TO REMAIN WELL TO THE NORTH. MORE OF THE SAME EXPECTED FOR WEDS BUT CONVECTION MAY BE ENHANCED BY SFC BOUNDARY THAT WILL SINK INTO THE REGION FROM SFC HIGH SETTLING OVER THE NORTHERN PLAINS. ACTIVITY SHOULD MOVE OUT WEDS NIGHT WITH SOME CLEARING. SUBTLE CHANGES BEGIN THURSDAY AS MORE SIG UPPER TROF MOVES INTO THE NORTHERN ROCKYS BY LATE IN THE DAY. THIS SHOULD PUSH A COLD FRONT INTO CENTRAL WY BY EVENING WITH SOME CONVECTION LIKELY ACCOMPANYING IT. OTHERWISE STILL WARM ACROSS THE CWA WEDS AND EVEN A LITTLE WARMER THURSDAY AS THERMAL RIDGE SHIFTS OVER THE HIGH PLAINS AHEAD OF APPROACHING UPPER TROF. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY...GFS IS A BIT FASTER ON COLD FRONT PUSHING THROUGH THE CWA FROM THE NORTH THU EVENING AND EARLY FRI MORNING. THIS WILL BE DUE TO A VIGOROUS SHORTWAVE SWEEPING THROUGH SOUTH CENTRAL CANADA AND THE DAKOTAS. MAIN POPS WILL BE OVER NORTHEASTERN THIRD OF CWA THU EVENING...AND JUST THE FAR NORTHERN CWA LATER THU NIGHT. COOLER TEMPS BEHIND THE FRONT ON FRIDAY. WITH MOISTURE AND SOME INSTABILITY HANGING AROUND... DID KEEP A LOW POP FOR TSTMS FRI AFTERNOON AND EVENING FROM KCYS EASTWARD. SURFACE HIGH PRESSURE AND DRIER WNW FLOW ALOFT WILL BE SETTING UP FOR THE WEEKEND. INFLUENCE OF UPPER RIDGING BUILDING IN FROM THE WEST WILL COME INTO PLAY FOR THE BEGINNING OF NEW WEEK. ECMWF IS A LITTLE FASTER THAN GFS IN SHOWING FLOW ALOFT BACKING TO MORE SW IN DIRECTION. THIS WOULD CAUSE A FEW TSTMS TO BECOME POSSIBLE AGAIN MONDAY AND TUE SO ADDED A LOW POP EAST OF MOUNTAINS. && .AVIATION...MAINLY VFR CONDITIONS EXPECTED THROUGH WEDS EXCEPT IN VCTY OF WDLY SCATTERED THUNDERSTORMS WHERE SOME MVFR CONDS POSSIBLE DUE MAINLY TO LOWERED VISIBILITIES. BRIEF GUSTY WINDS ALSO POSSIBLE AROUND ANY STORMS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && RE/JLH
Hazardous weather outlook, Jun 24, 10:20 AM MDT, 12 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1020 AM MDT TUE JUN 24 2008 WYZ059-061>067-069-251045- CONVERSE-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE- CHEYENNE FOOTHILLS- 1020 AM MDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS CAN BE EXPECTED MAINLY FROM MID AFTERNOON INTO EARLY THIS EVENING. THE STRONGER STORMS WILL BE ABLE TO PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY AFTERNOON AND EVENING THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-WYZ060-068-070-251045- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA-GOSHEN-PINE BLUFFS- 1020 AM MDT TUE JUN 24 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WIDELY SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND WILL PERSIST INTO THIS EVENING. A FEW THUNDERSTORMS COULD BECOME SEVERE WITH LARGE HAIL THE MAIN THREAT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIDELY SCATTED MAINLY LATE DAY THUNDERSTORMS ARE POSSIBLE MAINLY WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND EARLY THIS EVENING. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 24, 7:05 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 705 PM MDT TUE JUN 24 2008 WYZ059>070-250315- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 705 PM MDT TUE JUN 24 2008 ...SHOWERS AND THUNDERSTORMS PRODUCING STRONG WIND GUSTS WILL AFFECT MUCH OF SOUTHEAST WYOMING THROUGH THE EARLY EVENING... AT 7 PM...A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WERE OVER MUCH OF SOUTHEAST WYOMING. ALL OF THE ACTIVITY WILL CONTINUE TO MOVE TO THE EAST AT 20 MPH THROUGH THE EARLY EVENING. THE SHOWERS AND STORMS WILL MAINLY PRODUCE LOCAL WIND GUSTS TO 50 MPH... SOME LIGHTNING AND LIGHT RAIN BEFORE WEAKENING AND ENDING BY 9 PM. AT THAT TIME THE STRONGEST STORM WAS LOCATED OVER NORTH CENTRAL NIOBRARA COUNTY. THAT STORM WAS ALSO LIKELY PRODUCING HAIL UP TO ONE HALF INCHES IN DIAMETER. THE ACTIVITY WILL AFFECT INTERSTATE 80 BETWEEN RAWLINS AND CHEYENNE AS WELL AS THE CITIES OF DOUGLAS...GLENROCK...RAWLINS... SARATOGA...LARAMIE....WHEATLAND AND CHEYENNE. WEILAND
Special weather statement, Jun 24, 7:05 PM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE CHEYENNE WY 705 PM MDT TUE JUN 24 2008 WYZ059>070-250315- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...RAWLINS... HANNA...MEDICINE BOW...CENTENNIAL...GARRETT...LARAMIE...BUFORD... HORSE CREEK...WHEATLAND...GUERNSEY...TORRINGTON...CHEYENNE... PINE BLUFFS 705 PM MDT TUE JUN 24 2008 ...SHOWERS AND THUNDERSTORMS PRODUCING STRONG WIND GUSTS WILL AFFECT MUCH OF SOUTHEAST WYOMING THROUGH THE EARLY EVENING... AT 7 PM...A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WERE OVER MUCH OF SOUTHEAST WYOMING. ALL OF THE ACTIVITY WILL CONTINUE TO MOVE TO THE EAST AT 20 MPH THROUGH THE EARLY EVENING. THE SHOWERS AND STORMS WILL MAINLY PRODUCE LOCAL WIND GUSTS TO 50 MPH... SOME LIGHTNING AND LIGHT RAIN BEFORE WEAKENING AND ENDING BY 9 PM. AT THAT TIME THE STRONGEST STORM WAS LOCATED OVER NORTH CENTRAL CONVERSE COUNTY. THAT STORM WAS ALSO LIKELY PRODUCING HAIL UP TO ONE HALF INCHES IN DIAMETER. THE ACTIVITY WILL AFFECT INTERSTATE 80 BETWEEN RAWLINS AND CHEYENNE AS WELL AS THE CITIES OF DOUGLAS...GLENROCK...RAWLINS... SARATOGA...LARAMIE....WHEATLAND AND CHEYENNE. WEILAND
Special weather statement, Jun 24, 8:10 PM MDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 810 PM MDT TUE JUN 24 2008 NEZ001-019-020-054-WYZ059-060-068-070-250415- SIOUX-SCOTTS BLUFF-BANNER-KIMBALL-CONVERSE-NIOBRARA-GOSHEN- PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...SCOTTSBLUFF...GERING... HARRISBURG...KIMBALL...DOUGLAS...GLENROCK...LUSK...TORRINGTON... PINE BLUFFS 810 PM MDT TUE JUN 24 2008 ...SHOWERS AND THUNDERSTORMS PRODUCING STRONG WIND GUSTS WILL AFFECT PARTS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE THROUGH THE REST OF THE EVENING... AT 8 PM...A SCATTERED COVERAGE OF SHOWERS AND THUNDERSTORMS WERE OVER PARTS OF SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. ALL OF THE ACTIVITY WILL CONTINUE TO MOVE TO THE EAST AT 20 MPH THROUGH THE EARLY EVENING. THE SHOWERS AND STORMS WILL MAINLY PRODUCE LOCAL WIND GUSTS TO 50 MPH... SOME LIGHTNING AND LIGHT RAIN BEFORE WEAKENING AND ENDING BY 10 PM. AT 8 PM...THE STRONGEST STORMS WERE LOCATED OVER FAR NORTHERN CONVERSE AND NIOBRARA COUNTIES AS WELL AS FAR WESTERN SIOUX... SCOTTS BLUFF AND BANNER COUNTIES. THOSE STORMS WERE ALSO LIKELY PRODUCING HAIL UP TO ONE HALF INCHES IN DIAMETER ALONG WITH THE STRONG WIND GUSTS AND LIGHTNING. WEILAND
Special weather statement, Jun 24, 9:02 PM MDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 902 PM MDT TUE JUN 24 2008 NEZ001>003-019>021-054-055-WYZ060-250515- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-NIOBRARA- INCLUDING THE CITIES OF...HARRISON...CHADRON...ALLIANCE... SCOTTSBLUFF...GERING...HARRISBURG...BRIDGEPORT...BAYARD... KIMBALL...SIDNEY...LUSK 902 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS WILL AFFECT NIOBRARA COUNTY IN WYOMING AND THE WESTERN NEBRASKA PANHANDLE THE REST OF THIS EVENING... AT 850 PM...A SCATTERED COVERAGE OF THUNDERSTORMS WERE OVER NIOBRARA COUNTY IN WYOMING THE THE WESTERN NEBRASKA PANHANDLE. A LINE OF INTENSIFYING STORMS EXTENDED FROM SOUTH CENTRAL SIOUX COUNTY TO EASTERN BANNER COUNTY AT THAT TIME. THAT LINE WAS AFFECTING THE CITIES OF SCOTTSBLUFF AND GERING AT 850 PM. THE NORTH END OF ANOTHER LINE WAS MOVING INTO THE SOUTHWEST PART OF CHEYENNE COUNTY. ALL OF THE ACTIVITY WILL MOVE TO THE NORTHEAST AT 25 MPH AND THE STRONGER STORMS WILL LIKELY PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH AND DEADLY LIGHTNING. THE STRONGER STORMS WILL SPREAD INTO WESTERN BOX BUTTE...MORRILL AND CHEYENNE COUNTIES THROUGH 10 PM. AT THIS TIME...THE STORMS WILL REMAIN STRONG THROUGH MIDNIGHT OVER PARTS OF THE PANHANDLE. THOSE OUTDOORS SHOULD MOVE INSIDE A BUILDING AND AWAY FROM WINDOWS WHEN A STORM APPROACHES. WEILAND
Special weather statement, Jun 24, 9:42 PM MDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 942 PM MDT TUE JUN 24 2008 NEZ002-003-021-055-250545- DAWES-BOX BUTTE-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...BRIDGEPORT... BAYARD...SIDNEY 942 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE THROUGH MIDNIGHT... AT 930 PM...A LINE OF SCATTERED STRONG THUNDERSTORMS WAS OVER THE WESTERN NEBRASKA PANHANDLE...FROM DAWES COUNTY SOUTH TO CHEYENNE COUNTY. THAT LINE WILL DEVELOP EAST AS THE INDIVIDUAL STORMS MOVE TO THE NORTHEAST AT 25 MPH. THROUGH 1030 PM...THE CITIES OF CHADRON... ALLIANCE...BRIDGEPORT AND SIDNEY WILL BE AFFECTED BY THE STORMS THROUGH 1030 PM. THE STRONG STORMS WILL LIKELY PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH...MODERATE RAINFALL AND DEADLY LIGHTNING. AT THIS TIME...THE STORMS WILL REMAIN STRONG THROUGH MIDNIGHT OVER THE EAST PART OF THE PANHANDLE. THOSE OUTDOORS SHOULD MOVE INSIDE A BUILDING AND AWAY FROM WINDOWS WHEN A STORM APPROACHES. WEILAND
Special weather statement, Jun 24, 10:20 PM MDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1020 PM MDT TUE JUN 24 2008 NEZ002-003-021-055-250630- DAWES-BOX BUTTE-MORRILL-CHEYENNE- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...BRIDGEPORT... BAYARD...SIDNEY 1020 PM MDT TUE JUN 24 2008 ...STRONG THUNDERSTORMS WILL AFFECT THE WESTERN NEBRASKA PANHANDLE THROUGH MIDNIGHT... AT 1015 PM...A LINE OF SCATTERED STRONG THUNDERSTORMS WAS OVER THE WESTERN NEBRASKA PANHANDLE...FROM DAWES COUNTY SOUTH TO CHEYENNE COUNTY. THAT LINE WILL DEVELOP EAST AS THE INDIVIDUAL STORMS MOVE TO THE NORTHEAST AT 25 MPH. THROUGH MIDNIGHT...THE CITIES OF CHADRON...ALLIANCE AND BRIDGEPORT AND SIDNEY WILL BE AFFECTED BY THE STORMS. THE STRONG STORMS WILL LIKELY PRODUCE HAIL UP TO ONE HALF INCH IN DIAMETER...WIND GUSTS TO 50 MPH...MODERATE RAINFALL AND DEADLY LIGHTNING. AT 1010 PM...PEA SIZED HAIL AND STRONG WIND GUSTS WERE REPORTED 5 MILES TO THE WEST OF ALLIANCE. AT THIS TIME...THE STORMS WILL REMAIN STRONG THROUGH MIDNIGHT OVER THE EAST PART OF THE PANHANDLE. THOSE OUTDOORS SHOULD MOVE INSIDE A BUILDING AND AWAY FROM WINDOWS WHEN A STORM APPROACHES. WEILAND
Nearby
Severe Thunderstorm Warnings in Nebraska, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.